# SDR QXEA0202302

- Difficulty date: December 26, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-ON LEFT HAND ELEVATOR A RIVET IS MISSING OR NOT INSTALLED ON ELEVATOR HORN HEATER MOUNT RIB, TOP INBOARD END OF RIB.  REPAIRED IAW DHC-8 SRM 51-20-36 AND SRM 51-40-00.
